# SDR SIMA200927203

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 12015201002
- Condition: Cracked
- Location: Fuselage
- Part time: 20,499 hours, 18,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 81 CLIP AT THE 9 O’CLOCK POSITION CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FRAME 81 CLIP IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
